Advances in Pure Mathematics

Vol.8 No.1(2018), Paper ID 82171, 13 pages

DOI:10.4236/apm.2018.81007

 

Imperfect Trapping in a Random Walk with Both Species Mobile

 

Natalia C. Bustos, Miguel A. Ré

 

Fa.M.A.F.-U.N.C., Córdoba, Argentina
CIII-F.R.C.-U.T.N., Córdoba, Argentina

 

Copyright © 2018 Natalia C. Bustos, Miguel A. Ré et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bustos, N. and Ré, M. (2018) Imperfect Trapping in a Random Walk with Both Species Mobile. Advances in Pure Mathematics, 8, 141-153. doi: 10.4236/apm.2018.81007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.